Publications of the Faculty of Mathematics


Showing entries 2001 - 2050 out of 5227

2019


Dörfler, Monika. / Learning how to Listen: Time-Frequency Analysis meets Convolutional Neural Networks. In: International Mathematical News. 2019 ; Vol. 73, No. 240. pp. 11-29.

Windner, Stefanie ; Manhart, Angelika ; Brown, Amelia et al. / Nuclear Scaling Is Coordinated among Individual Nuclei in Multinucleated Muscle Fibers. In: Developmental Cell. 2019 ; Vol. 49, No. 1. pp. 48-62.e3.

Auinger, Karl ; Bors, Alexander. / Formations of finite groups with the M. Hall property. In: Journal of Combinatorial Algebra. 2019 ; Vol. 3, No. 2. pp. 113-152.

Barton, Nick ; Hermisson, Joachim ; Nordborg, Magnus. / Population Genetics : Why structure matters. In: eLife. 2019 ; Vol. 8, No. 8.

Höllinger, Ilse ; Pennings, Pleuni S. ; Hermisson, Joachim. / Polygenic adaptation : From sweeps to subtle frequency shifts. In: PLoS Genetics. 2019 ; Vol. 15, No. 3.

Charina, Maria ; Mejstrik, Thomas. / Multiple multivariate subdivision schemes: matrix and operator approaches. In: Journal of Computational and Applied Mathematics. 2019 ; Vol. 349. pp. 279-291.

Manhart, Angelika ; Icheva, Tea Aleksandra ; Guerin, Christophe et al. / Quantitative regulation of the dynamic steady state of actin networks. In: eLife. 2019 ; Vol. 8.

Hofstätter, Harald ; Koch, Othmar. / Non-satisfiability of a positivity condition for commutator-free exponential integrators of order higher than four. In: Numerische Mathematik. 2019 ; Vol. 141. pp. 681-691.

Boros, Balázs ; Hofbauer, Josef. / Planar S-systems: Permanence. In: Journal of Differential Equations. 2019 ; Vol. 266, No. 6. pp. 3787-3817.

Bespalov, Alex ; Praetorius, Dirk ; Rocchi, Leonardo et al. / Goal-oriented error estimation and adaptivity for elliptic PDEs with parametric or uncertain inputs. In: Computer Methods in Applied Mechanics and Engineering. 2019 ; Vol. 345. pp. 951-982.

Constantin, Adrian ; Johnson, Robin. / Atmospheric Ekman flows with variable eddy viscosity. In: Boundary-Layer Meteorology. 2019 ; Vol. 170, No. 3. pp. 395-414.

Adcock, Ben ; Gataric, Milana ; Romero, Jose Luis. / Computing reconstructions from nonuniform Fourier samples : Universality of stability barriers and stable sampling rates. In: Applied and Computational Harmonic Analysis. 2019 ; Vol. 46, No. 2. pp. 226-249.

Merino Aceituno, Sara ; Degond, Pierre ; Vergnet, Fabien et al. / Coupled Self-Organized Hydrodynamics and Stokes models for suspensions of active particles. In: Journal of Mathematical Fluid Mechanics. 2019 ; Vol. 21, No. 1.

Koivusalo, Henna ; Rams, Michal. / Dimension of generic self-affine sets with holes. In: Monatshefte für Mathematik. 2019 ; Vol. 188, No. 3. pp. 527-546.

Bruveris, Martins ; Michor, Peter. / Geometry of the Fisher-Rao metric on the space of smooth densities on a compact manifold. In: Mathematische Nachrichten. 2019 ; Vol. 292, No. 3. pp. 511-523.

Humenberger, Johann. / Gerechte Apfelteilung - keine leichte Aufgabe!. In: Mathematische Semesterberichte. 2019 ; Vol. 66, No. 1. pp. 101-109.

Abreu, Luis Daniel ; Groechenig, Karlheinz ; Romero, Jose Luis. / Harmonic Analysis in Phase Space and Finite Weyl-Heisenberg Ensembles. In: Journal of Statistical Physics. 2019 ; Vol. 174, No. 5. pp. 1104-1136.

Constantin, Olivia. / Intermediate Hankel operators on the Fock space. In: Journal of Mathematical Analysis and Applications. 2019 ; Vol. 471, No. 1-2. pp. 687-691.

Kupper, Michael ; Luo, Peng ; Tangpi Ndounkeu, Ludovic. / Multidimensional Markovian FBSDEs with super-quadratic growth. In: Stochastic Processes and their Applications. 2019 ; Vol. 129, No. 3. pp. 902-923.

Montanher, Tiago de Morais ; Neumaier, Arnold ; Markot, Mihaly et al. / Rigorous packing of unit squares into a circle. In: Journal of Global Optimization. 2019 ; Vol. 73, No. 3. pp. 547-565.

Bartl, Daniel ; Cheridito, Patrick ; Kupper, Michael. / Robust expected utility maximization with medial limits. In: Journal of Mathematical Analysis and Applications. 2019 ; Vol. 471, No. 1-2. pp. 752-775.

Schindl, Gerhard ; Jiménez-Garrido, Javier ; Sanz, Javier. / Sectorial extensions, via Laplace transforms, in ultraholomorphic classes defined by weight functions. In: Results in Mathematics. 2019 ; Vol. 74, No. 1.

Arzhantseva, Goulnara ; Berlai, Federico ; Finn-Sell, Martin et al. / Unrestricted wreath products and sofic groups. In: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 2019 ; Vol. 29, No. 2. pp. 343-355.

Manhart, Angelika. / Counter-propagating wave patterns in a swarm model with memory. In: Journal of Mathematical Biology. 2019 ; Vol. 78, No. 3. pp. 655-682.

Maaß, Jürgen ; Götz, Stefan. / Der Beuteflug des Habichts und das Nest der Sperbers : Einfache Modelle für einen realitätsbezogenen Mathematikunterricht. Neue Materialien für einen realitätsbezogenen Mathematikunterricht 6. editor / Irene Grafenhofer ; Jürgen Maaß. Wiesbaden : Springer Spektrum, 2019. pp. 113-127 (Realitätsbezüge im Mathematikunterricht: ISTRON-Schriftenreihe, Vol. 6).

Ehler, Martin ; Gräf, Manuel. / Reproducing kernels for the irreducible components of polynomial spaces on unions of Grassmannians. In: Constructive Approximation. 2019 ; Vol. 49, No. 1. pp. 29-58.

Paulose, Jayson ; Hermisson, Joachim ; Hallatschek, Oskar. / Spatial soft sweeps : Patterns of adaptation in populations with long-range dispersal. In: PLoS Genetics. 2019 ; Vol. 15, No. 2.

Grant, James D. E. ; Kunzinger, Michael ; Sämann, Clemens. / Inextendibility of spacetimes and Lorentzian length spaces. In: Annals of Global Analysis and Geometry. 2019 ; Vol. 55, No. 1. pp. 133-147.

Fritzsche, B. ; Kirstein, B. ; Roitberg, I. Ya et al. / Discrete Dirac systems on the semiaxis : rational reflection coefficients and Weyl functions. In: Journal of Difference Equations and Applications. 2019 ; Vol. 25, No. 2. pp. 294-304.

Kostenko, Aleksey ; Nicolussi, Noema. / Spectral estimates for infinite quantum graphs. In: Calculus of Variations and Partial Differential Equations. 2019 ; Vol. 58, No. 1.

Congreve, Scott ; Houston, Paul ; Perugia, Ilaria. / Adaptive refinement for hp–Version Trefftz discontinuous Galerkin methods for the homogeneous Helmholtz problem. In: Advances in Computational Mathematics. 2019 ; Vol. 45, No. 1. pp. 361–393.

Bot, Radu Ioan ; Csetnek, Ernö Robert. / ADMM for monotone operators: convergence analysis and rates. In: Advances in Computational Mathematics. 2019 ; Vol. 45. pp. 327-359.

Dias, Nuno Costa ; de Gosson, Maurice ; Prata, João Nuno. / A refinement of the Robertson-Schrödinger uncertainty principle and a Hirschman-Shannon inequality for Wigner distributions. In: Journal of Fourier Analysis and Applications. 2019 ; Vol. 25, No. 1. pp. 210-241.

Branding, Volker. / Energy methods for Dirac-type equations in two-dimensional Minkowski space. In: Letters in Mathematical Physics. 2019 ; Vol. 109, No. 2. pp. 295–325.

Constantin, Adrian ; Johnson, Robin. / Large-scale oceanic currents as shallow-water asymptotic solutions of the Navier-Stokes equation in rotating spherical coordinates. In: Deep-Sea Research. Part 2: Topical Studies in Oceanography. 2019 ; Vol. 160. pp. 32-40.

Miller, Alexander R. / On parity and characters of symmetric groups. In: Journal of Combinatorial Theory. Series A. 2019 ; Vol. 162. pp. 231-240.

Boros, Balázs ; Hofbauer, Josef ; Müller, Stefan et al. / Planar S-systems: Global stability and the center problem. In: Discrete and Continuous Dynamical Systems - Series A. 2019 ; Vol. 39, No. 2. pp. 707-727.

Exl, Lukas ; Fischbacher, Johann ; Kovacs, Alexander et al. / Preconditioned nonlinear conjugate gradient method for micromagnetic energy minimization. In: Computer Physics Communications. 2019 ; Vol. 235. pp. 179-186.


Martin, Calin Iulian ; Ivanov, Rossen ; Compelli, Alan et al. / Surface waves over currents and uneven bottom. In: Deep-Sea Research. Part 2: Topical Studies in Oceanography. 2019 ; Vol. 160. pp. 25-31.

Charina, Maria ; Conti, Costanza ; Cotronei, Mariantonia et al. / System theory and orthogonal multi-wavelets. In: Journal of Approximation Theory. 2019 ; Vol. 238. pp. 85-102.

Marynets, Kateryna. / The Antarctic Circumpolar Current as a shallow-water asymptotic solution of Euler's equation in spherical coordinates. In: Deep-Sea Research. Part 2: Topical Studies in Oceanography. 2019 ; Vol. 160. pp. 58-62.

Balkenborg, Dieter ; Hofbauer, Josef ; Kuzmics, Christoph. / The Refined Best Reply Correspondence and Backward Induction. In: German Economic Review. 2019 ; Vol. 20, No. 1. pp. 52-66.

Eckhardt, Jonathan. / Unique Solvability of a Coupling Problem for Entire Functions. In: Constructive Approximation. 2019 ; Vol. 49, No. 1. pp. 123–148.

Gerstl, Matthias P ; Müller, Stefan ; Regensburger, Georg et al. / Flux tope analysis: studying the coordination of reaction directions in metabolic networks. In: Bioinformatics. 2019 ; Vol. 35, No. 2. pp. 266 - 273.

Bhatnagar, Gaurav. / Heine's method and $A_n$ to $A_m$ Transformation Formulas. In: The Ramanujan Journal: an international journal devoted to areas of mathematics influenced by Ramanujan. 2019 ; Vol. 48, No. 1. pp. 191-215.

Michor, Johanna ; Sakhnovych, Oleksandr. / GBDT and algebro-geometric approaches to explicit solutions and wave functions for nonlocal NLS. In: Journal of Physics A: Mathematical and Theoretical. 2019 ; Vol. 52, No. 2.

Burde, Dietrich ; Gubarev, Vsevolod. / Rota-Baxter operators and post-Lie algebra structures on semisimple Lie algebras. In: Communications in Algebra. 2019 ; Vol. 47, No. 5. pp. 2280-2296.

Edholm, Luke David ; McNeal, Jeffery D. ; Chakrabarti, Debraj. / Duality and approximation of Bergman spaces. In: Advances in Mathematics. 2019 ; Vol. 341, No. 7. pp. 616-656.

Showing entries 2001 - 2050 out of 5227